dr Jarosław Kotowicz

Publications

  1. O. Aleksandrowicz, E. Brzosko, J. Kotowicz, B. Ostrowiecka, I. Tałałaj, A. Wróblewska
    Spontaneous caudicle reconfiguration in Dactylorhiza fuchsii: A new self‑pollination mechanism for Orchideae
    Plant Systematics and Evolution 305 (2019), no. 4, 269-280.
    DOI10.1007/s00606-019-01570-w
  2. E. Brzosko, E. Jermakowicz, A. Kostro-Ambroziak, J. Kotowicz, J. Kuprjanowicz, A. Lasoń, Ł. Mielczarek, P. Mirski, B. Ostrowiecka, I. Tałałaj, A. Wróblewska
    Pollinators and visitors of the generalized food-deceptive orchid Dactylorhiza majalis in North-Eastern Poland
    Biologia (2019), (on-line first, 24 May 2019).
    DOI10.2478/s11756-019-00285-0
  3. M. Bolesta, E. Brzosko, A. Gromotowicz, M. Gromotowicz, J. Kotowicz, A. Orzechowska, J. Orzołek, B. Ostrowiecka, M. Wojdalska
    Seed dispersal in six species of terrestrial orchids in Biebrza National Park (NE Poland)
    Acta Societatis Botanicorum Poloniae 86 (2017), no. 3, 1-14.
    DOI10.5586/asbp.3557
  4. E. Brzosko, E. Jermakowicz, J. Kotowicz, A. Wróblewska
    Genetic diversity of orchid Malaxis monophyllos over Europen range as an effect of population properties and postglacial colonization
    Pol. J. Ecol. 65 (2017), no. 1, 69-86.
    DOI10.3161/15052249PJE2017.65.1.007
  5. P. Mirski, E. Brzosko, I. Jędrzejczyk, J. Kotowicz, B. Ostrowiecka, A. Wróblewska
    Genetic structure of dioecious and trioecious Salix myrsinifolia populations at the border of geographic range
    Tree Genetics & Genomes 13 (2017), no. 1, 1-16.
    DOI10.1007/s11295-016-1096-6
  6. J. Kotowicz
    The Fashoda Meet Theorem and Its Variants
    Mechanized Mathematics and Its Applications 6 (2007), no. 1, 15-21.
  7. J. Kotowicz
    Regularity of the multidimensional scaling functions: estimations of the $L^p$-Sobolev exponent.
    Appl. Math. 25 (1999), no. 4, 432-447.
  8. J. Kotowicz
    On the existence of a compactly supported $L^p$-solutions for two-dimensional two-scale dilation equations.
    Appl. Math. 24 (1997), no. 3, 325-334.
  9. J. Kotowicz
    Necessary and sufficient conditions of existence compactly supported $L^p$ scaling functions.
    Appl. Math. 24 (1996), 325-334.
Remarks related to the above bibliographic data should be directed to: libmaster@math.uwb.edu.pl .